AMS Bookstore LOGO amslogo
Return to List  Item: 24 of 31   <First  <Previous  Next>  Last> 
Applied Analysis
Edited by: J. Robert Dorroh, Louisiana State University, Baton Rouge, LA, Gisèle Ruiz Goldstein and Jerome A. Goldstein, University of Memphis, TN, and Michael Mudi Tom, Louisiana State University, Baton Rouge, LA
SEARCH THIS BOOK:

Contemporary Mathematics
1999; 284 pp; softcover
Volume: 221
ISBN-10: 0-8218-0673-4
ISBN-13: 978-0-8218-0673-9
List Price: US$71
Member Price: US$56.80
Order Code: CONM/221
[Add Item]

Request Permissions

This volume contains proceedings from the AMS conference on Applied Analysis held at LSU (Baton Rouge) in April 1996. Topics include partial differential equations, spectral theory, functional analysis and operator theory, complex analysis, numerical analysis and related mathematics. Applications include quantum theory, fluid dynamics, control theory and abstract issues, such as well-posedness, asymptotics, and more.

The book presents the scope and depth of the conference and its lectures. The state-of-the-art surveys by Jerry Bona and Fritz Gesztesy contain topics of wide interest. There have been a number of good conferences on related topics, yet this volume offers readers a unique, varied viewpoint. The scope of the material in the book will benefit readers approaching the work from diverse perspectives. It will serve those seeking motivational scientific problems, those interested in techniques and subspecialties and those looking for current results in the field.

Readership

Graduate students, research mathematicians, engineers and scientists working in analysis and applied mathematics topics.

Table of Contents

  • J. P. Albert -- Concentration compactness and the stability of solitary-wave solutions to nonlocal equations
  • T. Bhattacharya and A. Weitsman -- Estimates for Green's function in terms of asymmetry
  • J. L. Bona and L. Luo -- A generalized Korteweg-de Vries equation in quarter plane
  • A. Castro and J. W. Neuberger -- An inverse function theorem
  • F. Gesztesy and R. Weikard -- Toward a characterization of elliptic solutions of hierarchies of soliton equations
  • K. A. Grasse and J. R. Bar-on -- Regularity of the value function for constrained optimization problems
  • V. Liskevich and A. Manavi -- On perturbations of dominated semigroups
  • M. A. Park -- On some nonlinear dispersive equations
  • Yu. A. Semenov -- On perturbation theory for linear elliptic and parabolic operators; The method of Nash
Powered by MathJax
Return to List  Item: 24 of 31   <First  <Previous  Next>  Last> 

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia